# SDR DXTA2019030602117

- Difficulty date: March 6, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 16 hours, 9 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND AFTER LG SELECTED DOWN. GEAR DISAGREE N CAS ILLUMINATED, AS WELL AS "NOT LOCKED" INDICATION ON THE GEAR EIS. RAN ABNORMAL AND EMERGENCY CHECKLISTS. GEAR DID NOT INITALLY EXTEND, BUT FINALLY DID AFTER 6-8 MINUTES. HAD THREE GREEN DOWN AND LOCKED LIGHTS, AND LANDED WITHOUT INCIDENT. **SUPPLEMENTAL INFORMATION: (INNER PUSHROD)ON RT SIDE OF NLG TO ALLOW ROLLER TO CONTACT THE UPPER FORK SQUARELY WHICH ALLOWED LOWER FORK TO ROLLER CLEARANCE TO BE WITHIN SPEC OF .070". AFTER ADJUSTEMENT TO RT ROLLER FOUND THE RT ROLLER TO CONTACT THE RT GEAR DOOR CONTROL ARM UPPER FORK BEFORE THE LT ROLLER WOULD CONTACT THE LT GEAR DOOR CONTROL ARM UPPER FORK WHICH IN TURN EFFECTED THE TIMING OF THE NLG DOOR RETRACTION AND EXTENSION. INSPECTION OF THE NLG DOORS WITH RESPECT TO THE LOFT CONTOUR AND FOUND RT TO BE LESS THAN FLUSH AND RT TO BE RIGHT AT FLUSH WITH SKIN CUTOUT IAW AMM 52-80-00. ADJUSTED BOTH LT AND RT NLG DOOR PUSHRODS BY EXTENDING LT 1/2 TURN AND RT 1 FULL TURN IAW AMM 52-80-05. ADJUSTMENT OF DOORS CORRECTED THE TIMING ISSUE MENTIONED ABOVE AND ALSO LOFT CONTOUR AND DOOR TENSION TO ALLOW FOR AIR LOADS ON DOOR AND BINDING AT GEAR UP POSITION. REFERANCE ORDER #18890840 FOR POST EMER GEAR ACTUATION HYDRAULIC SYSTEM OPS, BLEEDING AND LANDING GEAR TESTS. ALL LANDING GEAR SYSTEMS AND INDICATIONS CHECKED GOOD IAW AMM 32-00-00 AND 32-34-00. 03/10/2019 19:10:46 TEXT BELOW SHOULD HAVE BEEN ENTERED ABOVE: ACCOMPLISHED OPERATION OF THE LANDING GEAR FULLY THROUGH MULTIPLE CYCLES. DISCONNECTED NLG DOORS AND CONTROL ARM PUSHRODS FOR VISUAL ACCESS. ACCOMPLISHED GENERAL AND VISUAL INSPECTION OF THE NLG ASSY. AND THE EXTENSION AND RETRACTION SYSTEM IN THE NOSE TUNNEL FINDING ALL ITEMS INSTALLED, SAFETIED AND SECURED PROPERLY. ACCOMPLISHED NLG POSITION AND INDICATION VERIFICATION CHECKS FINDING UPLOCK AND DOWNLOCK SWITCHES AND INDICATIONS TO BE WORKING PROPERLY AND WITHIN SPECS IAW AMM 32-52-10 AND 32-60-00. VERIFIED NLG UPLOCK HOOK AND ACTUATOR OPERATIONAL CHECK TO BE GOOD AND WITH THE UPLOCK ROLLER ENGAGEMENT TO BE NOT RESTING ON AFT EDGE OF HOOK AS PROPER AS WELL AS ACTUATOR TO REST UNPRESSURIZED HYDRAULICALLY WHEN  GEAR UP CYCLE IS COMPLETE IAW AMM 32-32-05 AND 32-32-15. FOUND LT NLG DOOR ROLLER TO CONTROL ARM CLEARANCE TO BE IN SPEC @ .070" WITH ROLLER CONTACTING UPPER FORK BUT RT DOOR ROLLER NOT CONTACTING UPPER FORK SQUARELY AND LOWER FORK CLEARANCE TO BE ONLY .032". ADJUSTED  ROLLER LOWER INNER PUSHROD ON RT SIDE OF NLG TO ALLOW ROLLER TO CONTACT THE UPPER FORK SQUARELY WHICH ALLOWED LOWER FORK TO ROLLER CLEARANCE TO  BE IN SPEC @ .070". SEE ABOVE COMMENTS FOR CONTINUATION OF ITEMS ACCOMPLISHED. 03/10/2019 20:41:23 OK TO CLOSE ACCESS PANEL 316AR. VERIFIED CLOSURE. 03/10/2019 21:54:05 CORRECTION: ACCOMPLISHED EMER GEAR EXTENSION OPERATIONAL CHECK IAW AMM 32-34-00. AFTER EMER GEAR CHECK ACCOMPLISHED MAIN HYDRAULIC SYSTEM BLEEDING TO REMOVE NITROGEN FROM BLOWDOWN OPS CHECK FROM THE HYDRAULIC SYSTEM IAW AMM 32-34-00. 03/11/2019 10:51:50.
